Alert archive / California / Wind Advisories in 2007

Wind Advisory 97, NWS Los Angeles, CA

April 12, 2007Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Apr 12, 2007, 10:14 PM PDT for Los Angeles County, California. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2007, 10:14 PM PDT (05:14 UTC)
Expired
Apr 13, 2007, 9:00 AM PDT
In force
11 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 130514
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1014 PM PDT THU APR 12 2007

...WIND ADVISORIES REMAIN IN EFFECT FOR PORTIONS OF SOUTHWESTERN 
CALIFORNIA INTO FRIDAY MORNING...

.ALTHOUGH WINDS HAVE DECREASED BELOW HIGH WIND WARNING LEVELS IN MOST
AREAS...GUSTY WINDS REQUIRING WIND ADVISORIES WILL CONTINUE TO 
AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA OVERNIGHT INTO FRIDAY
MORNING.

CAZ052-131115-
/O.EXP.KLOX.HW.W.0008.000000T0000Z-070413T0500Z/
/O.NEW.KLOX.WI.Y.0097.070413T0514Z-070413T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
1014 PM PDT THU APR 12 2007

...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT FRIDAY...
...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT FRIDAY. THE HIGH WIND
WARNING IS NO LONGER IN EFFECT. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50
MPH WILL CONTINUE OVERNIGHT...WITH WINDS SLOWLY DIMINISHING FRIDAY
MORNING. STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ053-054-131115-
/O.EXP.KLOX.HW.W.0008.000000T0000Z-070413T0500Z/
/O.NEW.KLOX.WI.Y.0097.070413T0514Z-070413T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1014 PM PDT THU APR 12 2007

...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT FRIDAY...
...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT FRIDAY. THE HIGH WIND
WARNING IS NO LONGER IN EFFECT. 

AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 55 
MPH WILL CONTINUE OVERNIGHT...WITH WINDS SLOWLY DIMINISHING FRIDAY 
MORNING. STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR. 

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-131100-
/O.EXP.KLOX.HW.W.0008.000000T0000Z-070413T0500Z/
/O.NEW.KLOX.WI.Y.0097.070413T0514Z-070413T1100Z/
ANTELOPE VALLEY-
1014 PM PDT THU APR 12 2007

...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT FRIDAY...
...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT FRIDAY. THE HIGH WIND
WARNING IS NO LONGER IN EFFECT. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER
45 MPH TONIGHT...WILL SLOWLY DIMINISH TO 15 TO 25 MPH BY MORNING.
BLOWING DUST AND SAND WILL LOCALLY REDUCE VISIBILITIES TO NEAR
ZERO AT TIMES THROUGH THE EARLY MORNING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-131100-
/O.EXP.KLOX.WI.Y.0095.000000T0000Z-070413T0500Z/
/O.NEW.KLOX.WI.Y.0097.070413T0514Z-070413T1100Z/
SANTA CLARITA VALLEY-
1014 PM PDT THU APR 12 2007

...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT FRIDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT FRIDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50
MPH TONIGHT WILL GRADUALLY DIMINISH TO 15 TO 25 MPH BY MORNING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-131100-
/O.EXP.KLOX.WI.Y.0095.000000T0000Z-070413T0500Z/
/O.NEW.KLOX.WI.Y.0097.070413T0514Z-070413T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
1014 PM PDT THU APR 12 2007

...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT FRIDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT FRIDAY.

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50
MPH TONIGHT WILL GRADUALLY DIMINISH TO 15 TO 25 MPH BY MORNING. 
STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-130615-
/O.EXP.KLOX.WI.Y.0095.000000T0000Z-070413T0500Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-
1014 PM PDT THU APR 12 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

HOWEVER...LOCAL NORTHWEST WINDS 20 TO 30 MPH WILL CONTINUE
THROUGH THE EARLY MORNING HOURS.


$$

DB
4 follow-up statements
000 
WWUS76 KLOX 130517
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1017 PM PDT THU APR 12 2007

...WIND ADVISORIES REMAIN IN EFFECT FOR PORTIONS OF SOUTHWESTERN
CALIFORNIA INTO FRIDAY MORNING...

.ALTHOUGH WINDS HAVE DECREASED BELOW HIGH WIND WARNING LEVELS IN
MOST AREAS...GUSTY WINDS REQUIRING WIND ADVISORIES WILL CONTINUE TO
AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA OVERNIGHT INTO FRIDAY
MORNING.

CAZ088-131100-
/O.CON.KLOX.WI.Y.0097.000000T0000Z-070413T1100Z/
SANTA CLARITA VALLEY-
1017 PM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER
50 MPH TONIGHT WILL GRADUALLY DIMINISH TO 15 TO 25 MPH BY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-131130-
/O.CON.KLOX.WI.Y.0097.000000T0000Z-070413T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
1017 PM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
WILL CONTINUE OVERNIGHT...WITH WINDS SLOWLY DIMINISHING FRIDAY
MORNING. STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND
CANYONS.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-131130-
/O.CON.KLOX.WI.Y.0097.000000T0000Z-070413T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1017 PM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER
55 MPH WILL CONTINUE OVERNIGHT...WITH WINDS SLOWLY DIMINISHING
FRIDAY MORNING. STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE
5 CORRIDOR.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-131100-
/O.CON.KLOX.WI.Y.0097.000000T0000Z-070413T1100Z/
ANTELOPE VALLEY-
1017 PM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH
TONIGHT...WILL SLOWLY DIMINISH TO 15 TO 25 MPH BY MORNING. BLOWING
DUST AND SAND WILL LOCALLY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES
THROUGH THE EARLY MORNING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-131100-
/O.CON.KLOX.WI.Y.0097.000000T0000Z-070413T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
1017 PM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER
50 MPH TONIGHT WILL GRADUALLY DIMINISH TO 15 TO 25 MPH BY MORNING.
STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DB
000 
WWUS76 KLOX 130855
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
155 AM PDT FRI APR 13 2007

...MODERATE TO STRONG WINDS CONTINUING OVER PORTIONS OF
SOUTHWESTERN CALIFORNIA INTO FRIDAY MORNING...

.A TROUGH OF LOW PRESSURE WILL SLOWLY EXIT THE AREA THIS MORNING.
WINDS HAVE STRENGTHENED OVER THE SANTA BARBARA COUNTY AREA THIS
MORNING...BUT WINDS WILL WEAKEN THROUGH 9 AM.

CAZ059-088-131000-
/O.CAN.KLOX.WI.Y.0097.000000T0000Z-070413T1100Z/
ANTELOPE VALLEY-SANTA CLARITA VALLEY-
155 AM PDT FRI APR 13 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY FOR THE ANTELOPE VALLEY.

WINDS HAVE WEAKEN OVER THE AREA. WINDS OF 15 TO 30 MPH WITH LOCAL GUSTS
TO 45 MPH WILL CONTINUE OVER PORTIONS OF THE AREA.

$$

CAZ039-131300-
/O.UPG.KLOX.WI.Y.0097.000000T0000Z-070413T1100Z/
/O.NEW.KLOX.HW.W.0009.070413T0855Z-070413T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
155 AM PDT FRI APR 13 2007

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING FOR THE SANTA BARBARA COUNTY SOUTH COAST. THIS
WARNING IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE WIND
ADVISORY IS NO LONGER IN EFFECT.

AREAS OF NORTHWEST TO NORTH WINDS 35 TO 45 MPH WITH GUSTS TO NEAR
70 MPH HAVE REDEVELOPED OVER THE AREA THIS MORNING.  WINDS WILL
GRADUALLY DIMINISH TO 15 TO 25 MPH BY LATE MORNING.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ052-131300-
/O.UPG.KLOX.WI.Y.0097.000000T0000Z-070413T1600Z/
/O.NEW.KLOX.HW.W.0009.070413T0855Z-070413T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
155 AM PDT FRI APR 13 2007

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS WARNING IS
IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE WIND ADVISORY IS NO
LONGER IN EFFECT.

AREAS OF NORTHWEST TO NORTH WINDS 35 TO 45 MPH WITH GUSTS TO NEAR
70 MPH HAVE REDEVELOPED OVER THE AREA THIS MORNING.  WINDS WILL
GRADUALLY DIMINISH TO 15 TO 25 MPH BY LATE MORNING.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ053-054-131300-
/O.CON.KLOX.WI.Y.0097.000000T0000Z-070413T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
155 AM PDT FRI APR 13 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS.
THIS ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING.

AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER
55 MPH WILL CONTINUE OVERNIGHT...WITH WINDS SLOWLY DIMINISHING
FRIDAY MORNING. STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE
5 CORRIDOR.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL
000 
WWUS76 KLOX 131213
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
513 AM PDT FRI APR 13 2007

...MODERATE TO STRONG WINDS CONTINUING OVER PORTIONS OF SOUTHWESTERN
CALIFORNIA INTO FRIDAY MORNING...

.A TROUGH OF LOW PRESSURE WILL SLOWLY EXIT THE AREA THIS MORNING.
WINDS HAVE STRENGTHENED OVER THE SANTA BARBARA COUNTY AREA THIS
MORNING...BUT WINDS WILL WEAKEN THROUGH 9 AM.

CAZ052-131600-
/O.CAN.KLOX.HW.W.0009.000000T0000Z-070413T1600Z/
/O.EXA.KLOX.WI.Y.0097.000000T0000Z-070413T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
513 AM PDT FRI APR 13 2007

...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS ADVISORY IS
IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE HIGH WIND WARNING HAS
BEEN CANCELLED AS WINDS ARE WEAKENING.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS NEAR 55
MPH WILL CONTINUE THROUGH MID-MORNING. WINDS WILL SLOWLY
DIMINISH OVER THE AREA THROUGHOUT THE MORNING HOURS.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-131600-
/O.CAN.KLOX.HW.W.0009.000000T0000Z-070413T1600Z/
/O.EXA.KLOX.WI.Y.0097.000000T0000Z-070413T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
513 AM PDT FRI APR 13 2007

...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST. THIS ADVISORY IS
IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE HIGH WIND WARNING HAS
BEEN CANCELLED.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS NEAR 55
MPH WILL CONTINUE THROUGH MID-MORNING. WINDS WILL SLOWLY
DIMINISH OVER THE AREA THROUGHOUT THE MORNING HOURS.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-131600-
/O.CON.KLOX.WI.Y.0097.000000T0000Z-070413T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
513 AM PDT FRI APR 13 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS
EXCLUDING THE SANTA MONICA RANGE. THIS ADVISORY REMAINS IN EFFECT
UNTIL 9 AM PDT THIS MORNING.

AREAS OF NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 55 MPH WILL
CONTINUE THROUGH MID-MORNING. THE STRONGEST WINDS WILL OCCUR
ALONG THE INTERSTATE 5 CORRIDOR. WINDS SLOWLY DIMINISH OVER THE
AREA THROUGH THE MORNING HOURS.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION IN THE ADVISORY AREA. BE PREPARED FOR SUDDEN
GUSTY CROSS WINDS WHICH CAN CAUSE YOUR VEHICLE TO LOSE CONTROL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL
000 
WWUS76 KLOX 131608
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
908 AM PDT FRI APR 13 2007


CAZ039-052>054-131715-
/O.EXP.KLOX.WI.Y.0097.000000T0000Z-070413T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
908 AM PDT FRI APR 13 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTH AND NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH
OVER THE INTERIOR MOUNTAINS WILL GRADUALLY DIMINISH AND BECOME
WEST AND NORTHWEST 10 TO 20 MPH IN THE AFTERNOON.

$$

FORWOOD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 12, 9:50 PM PDT, 24 minutes earlier.

Area forecast discussion, Apr 12, 9:50 PM PDT, 24 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
950 PM PDT THU APR 12 2007

.SHORT TERM...AFTER A DAY WITH STRONG WINDS OVER VIRTUALLY THE
ENTIRE FORECAST AREA...WINDS WERE FINALLY BEGINNING TO DROP OFF
SLOWLY THIS EVENING AS UPPER LEVEL JET AND BEST UPPER SUPPORT SHIFTS
TO THE E OF THE AREA. STILL...STRONG WINDS CONTD IN THE MTNS AND
LOCALLY IN THE VLYS THIS EVENING. SINCE WINDS HAVE DROPPED BELOW
WARNING LEVELS IN MOST MTN LOCATIONS...WILL ALLOW WARNINGS TO EXPIRE
AT 10 PM. WILL LIKELY PUT WIND ADVISORIES IN PLACE FOR THE REMAINDER
OF THE NIGHT INTO FRI MORNING FOR THE MTNS OF L.A...VTU AND SBA
COUNTIES. WIND ADVISORIES IN THE VLYS WILL BE ALLOWED TO EXPIRE...
EXCEPT FOR THE SANTA CLARITA VLY...WHERE ADVISORIES WILL LIKELY BE
EXTENDED. WIND ADVISORIES WILL ALSO BE EXTENDED FOR A FEW HOURS FOR
THE ANTELOPE VLY.

SOME OF THE PEAK WIND GUSTS TODAY (SINCE 6 AM PDT) INCLUDE

LOS ANGELES COUNTY

LOS ANGELES INTL AIRPORT.................WEST 38 MPH.
DOWNTOWN LOS ANGELES....................NORTH 39 MPH
HAWTHORNE...........................NORTHWEST 44 MPH.
LONG BEACH AIRPORT......................NORTH 41 MPH.
BURBANK.................................NORTH 48 MPH.
VAN NUYS................................NORTH 46 MPH.
WHITTIER HILLS......................NORTHWEST 56 MPH
NEWHALL.................................NORTH 46 MPH.
SAUGUS..............................NORTHWEST 65 MPH.
CAMP NINE...............................NORTH 64 MPH.
CHILAO..............................NORTHWEST 51 MPH.
CLEAR CREEK..............................EAST 64 MPH.
SANDBERG................................NORTH 69 MPH.
WARM SPRINGS........................NORTHWEST 75 MPH.
WHITAKER PEAK.......................NORTHWEST 86 MPH.
PALMDALE............................NORTHWEST 52 MPH.
POPPY PARK..........................NORTHWEST 65 MPH.
LANCASTER...........................NORTHWEST 54 MPH.

VENTURA COUNTY

CAMARILLO................................WEST 37 MPH.
PIRU....................................NORTH 39 MPH.
ROSE VALLEY.........................NORTHWEST 54 MPH.

SANTA BARBARA COUNTY

SANTA BARBARA AIRPORT...............NORTHWEST 45 MPH.
LAS FLORES CANYON.......................NORTH 43 MPH.
MONTECITO HILLS.........................NORTH 47 MPH.
SANTA MARIA.........................NORTHWEST 40 MPH.

SAN LUIS OBISPO COUNTY

SAN LUIS OBISPO.....................NORTHWEST 37 MPH.
MORRO BAY...........................NORTHWEST 39 MPH.
CARRIZO.................................NORTH 45 MPH.

THE VIGOROUS UPPER LOW NEAR THE AZ/CA BORDER THIS EVENING WILL MOVE
FAIRLY QUICKLY EWD OVERNIGHT AND FRI AS UPPER RIDGING BUILDS INTO
THE AREA. W-E GRADS WILL START OFF THE DAY WKLY OFFSHORE...WHILE
N-S GRADS WILL BE MDT. HGTS/THICKNESSES REBOUND QUICKLY ON FRI
AND 850 AND 950 MB TEMPS RISE QUITE A BIT. THIS SHOULD LEAD TO
SIGNIFICANT WARMING ACRS MOST OF THE AREA ON FRI...WITH MANY
LOCATIONS IN THE VLYS AND POSSIBLY ACRS INLAND SXNS OF THE CSTL
PLAIN REACHING 80 DEGREES.

THE UPPER RIDGE WILL SHIFT TO THE W OF THE AREA FRI NIGHT AND SAT AS
A STRONG SHORT WAVE TROUGH APCHS THE W CST. MODELS HAVE GENERALLY
BEEN TRENDING A BIT SHARPER AND FARTHER W WITH THIS SYSTEM WITH EACH
RUN. WHILE IT STILL APPEARS THAT THE DEEPEST MSTR AND BEST DYNAMICS
WILL REMAIN TO THE N OF THE FCST AREA...A DEEPENING MOIST LAYER
WILL LIKELY CAUSE CLOUDS TO INCREASE ACRS THE AREA ON SAT...WITH A
THREAT OF RAIN AT LEAST ACRS SLO AND SBA COUNTIES SAT AFTERNOON.
SHOULD BE SIGNIFICANTLY COOLER ACRS THE AREA ON SAT. WHETHER OR NOT
RAIN MAKES ITS WAY SWD ACRS THE REMAINDER OF THE FCST AREA IS STILL
IN QUESTION...BUT BASED ON LATEST MODEL RUNS...IT IS CERTAINLY A
POSSIBILITY. THEN...BEHIND THE SYSTEM...ANOTHER DAY OF WDSPRD STRONG
NWLY TO NLY WINDS LOOKS LIKELY ON SUNDAY...WITH ADVISORY LVL WINDS
IN MOST AREAS...AND WARNING LEVEL WINDS POSSIBLE IN THE MTNS AS A
130 KT NLY JET NOSES INTO THE AREA. LOOKS LIKE MORE IN THE WAY OF
MSTR ON NRN MTN SLOPES SUNDAY...WITH THE POTENTIAL FOR LOW SNOW
LEVELS (BELOW 5000 FEET)...WITH A FEW INCHES OF SNOW POSSIBLE.

...FROM PREVIOUS DISCUSSION...

.LONG TERM...MADE MINOR CHANGES THROUGH THE PERIOD. A DRY TROUGH
IS EXPECTED TO MOVE ASHORE LATE TUE THROUGH EARLY WED.
BELOW NORMAL TEMPERATURES AROUND 5 DEGREES WILL PERSIST THROUGH
WED AND HAVE INDICATED A WARMING TREND THU AS THE TEMPERATURES
MODERATE IN THE WAKE OF THE DRY TROUGH.

&&

.AVIATION...12/2000Z...
VFR CONDITIONS WILL CONTINUE AT ALL AIRFIELDS THROUGH TONIGHT. THE
MAIN AVIATION CHALLENGE WILL RESULT FROM THE STRONG WINDS. LOW LEVEL
WIND SHEAR WILL AFFECT KSBA...KBUR AND POSSIBLY KVNY.

KLAX WILL BE VFR THROUGH TONIGHT...WITH A GUSTY WESTERLY SEABREEZE
THIS AFTERNOON. WINDS SHOULD SETTLE DOWN SOME AFTER MIDNIGHT.

KBUR WILL BE VFR THROUGH TONIGHT. THERE WILL BE ISSUES OF LOW LEVEL
WIND SHEAR INTO EARLY THIS EVENING. WINDS WILL DIE DOWN LATER THIS
EVENING.

&&

.MARINE...STRONG NW FLOW WILL CONTINUE THROUGH LATE THURSDAY
NIGHT...PEAKING THIS AFTERNOON AND EVENING...WITH WIDESPREAD GALE
CONDITIONS OVER THE COASTAL WATERS. IN ADDITION...A LARGE NW SWELL
AND A MODERATE SOUTHERLY SWELL WILL BUILD THROUGH FRIDAY...WITH
WIDESPREAD SEAS WELL ABOVE 10 FT OVER THE OUTER WATERS THROUGH
FRIDAY...AND NEAR 9 FT OVER INNER WATERS TONIGHT. A HIGH SURF
ADVISORY REMAINS IN EFFECT FOR VENTURA AND LOS ANGELES COUNTIES
THROUGH FRIDAY EVENING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...
WIND ADVISORY (SEE LAXNPWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
PACIFIC COASTAL WATERS...GALE WARNING (SEE LAXCWFLOX).

&&

PUBLIC...FORWOOD/BRUNO
AVIATION...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 12, 6:00 AM PDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT THU APR 12 2007

CAZ034>041-044>047-051>054-059-087-088-131300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PDT THU APR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

WINDS WILL INCREASE OVER THE AREA TODAY WITH STRONG AND POTENTIALLY
DAMAGING OCCURRING THROUGHOUT PORTIONS OF SOUTHERN CALIFORNIA. WINDS
WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS THROUGHOUT THE MOUNTAINS
AND DESERTS OF SOUTHERN CALIFORNIA. AREAS OF BLOWING DUST IN THE
ANTELOPE VALLEY WILL OCCUR WINDY CONDITIONS MAY CAUSE VISIBILITIES
TO BE REDUCED TO LESS THAN A QUARTER MILE IN SOME AREAS. WITH
INCREASED NORTHWEST WINDS...AN INCREASING NORTHWEST SWELL WILL
CONTINUE TO OCCUR IN OUTER WATERS WITH GALE FORCE WINDS. SOME OF THE
WIND AND WAVE ENERGY WILL TRANSLATE TO THE BEACHES AS HIGH SURF. IN
ADDITION...AN INCREASED SOUTH SWELL WILL COMBINE WITH THE NORTHWEST
SWELL TO CREATE A HIGH RIP CURRENT RISK AT THE BEACHES.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

A MODERATE TO STRONG NORTHWEST FLOW WILL ALLOW AN INCREASING
NORTHWEST SWELL TO CONTINUE IN THE OUTER WATERS. SOME OF THE WIND
AND WAVE ENERGY WILL TRANSLATE TO THE BEACHES AS HIGH SURF. IN
ADDITION...AN INCREASED SOUTH SWELL WILL COMBINE WITH THE NORTHWEST
SWELL TO CREATE A HIGH RIP CURRENT RISK AT THE BEACHES.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

In the hours before

Local storm report, Apr 12, 6:30 PM PDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
630 PM PDT THU APR 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     NON-TSTM WND GST 9 SE CASTAIC LAKE       34.56N 118.59W
04/12/2007  M86 MPH          LOS ANGELES        CA   OFFICIAL NWS OBS

            WHITAKER PEAK GUST 86 MPH

0253 PM     NON-TSTM WND GST 9 SW CASTAIC LAKE       34.56N 118.81W
04/12/2007  M73 MPH          VENTURA            CA   OFFICIAL NWS OBS

            WARM SPRINGS GUST 73 MPH

0148 PM     NON-TSTM WND GST 2 SSE GORMAN            34.77N 118.84W
04/12/2007  M69 MPH          LOS ANGELES        CA   OFFICIAL NWS OBS

            SANDBERG GUST TO 69 MPH.

1038 AM     NON-TSTM WND GST 11 W LANCASTER          34.69N 118.37W
04/12/2007  M69 MPH          LOS ANGELES        CA   OFFICIAL NWS OBS

            POPPY PARK GUST 69 MPH

0136 PM     NON-TSTM WND GST 1 NW SANTA CLARITA      34.42N 118.52W
04/12/2007  M65 MPH          LOS ANGELES        CA   OFFICIAL NWS OBS

&&

KAPLAN
Local storm report, Apr 12, 6:55 PM PDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
655 PM PDT THU APR 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     NON-TSTM WND GST 4 NNW SANTA BARBARA     34.48N 119.75W
04/12/2007  M60 MPH          SANTA BARBARA      CA   TRAINED SPOTTER

            GUST TO 60 MPH IN MONTECITO

0130 PM     NON-TSTM WND DMG GOLETA                  34.44N 119.83W
04/12/2007                   SANTA BARBARA      CA   FIRE DEPT/RESCUE

            *** 1 INJ *** TREE FELL ON THREE PEOPLE AT UCSB CAMPUS.
            ONE SLIGHT INJURY. WINDS ESTIMATED AT 40 MPH.

&&

KAPLAN

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 11:30 PM PDTCoastal Flood StatementLOX22 hr
Apr 13, 1:55 AM PDTHigh Wind WarningLOX3 hr
Apr 13, 2:15 PM PDTHigh Wind WatchLOX20 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.